A Caltech Library Service

Generalized inverses and asymptotic properties of Wald tests

Vuong, Quang H. (1987) Generalized inverses and asymptotic properties of Wald tests. Economics Letters, 24 (4). pp. 343-347. ISSN 0165-1765. doi:10.1016/0165-1765(87)90069-3.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


We consider Wald tests based on consistent estimators of g-inverses of the asymptotic covariance matrix ∑ of a statistic that is n^(1/2)-asymptotically normal distributed. Asymptotic properties of the tests are obtained under the null hypothesis and under any sequence of local alternatives. As an illustration, our results are applied to obtain a new simple Hausman test which is always asymptotically equivalent to the classical tests.

Item Type:Article
Related URLs:
URLURL TypeDescription ItemWorking Paper
Additional Information:© 1987, Elsevier Science Publishers B.V. (North-Holland). Received 22 May 1987; accepted 24 July 1987. This research was supported by National Science Foundation Grant SES-841093. I am indebted to D. Andrew, W. Newey, and D. Rivers for helpful remarks, and to CR. Jackson for moral support. This paper is dedicated to certain colleagues at Caltech. Formerly SSWP 607.
Funding AgencyGrant Number
Issue or Number:4
Record Number:CaltechAUTHORS:20171113-135357240
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:83156
Deposited By: Jacquelyn Bussone
Deposited On:16 Nov 2017 00:29
Last Modified:15 Nov 2021 19:55

Repository Staff Only: item control page